Show simple item record

dc.contributor.authorBeilin, Sergei A. ( )
dc.date.accessioned2020-07-02T22:28:04Z
dc.date.available2020-07-02T22:28:04Z
dc.date.issued2001-12-10
dc.identifier.citationBeilin, S. A. (2001). Existence of solutions for one-dimensional wave equations with nonlocal conditions. Electronic Journal of Differential Equations, 2001(76), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11952
dc.description.abstractIn this article we study an initial and boundary-value problem with a nonlocal integral condition for a one-dimensional wave equation. We prove existence and uniqueness of classical solution and find its Fourier representation. The basis used consists of a system of eigenfunctions and adjoint functions.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectMixed problemen_US
dc.subjectNon-local conditionsen_US
dc.subjectWave equationen_US
dc.titleExistence of Solutions for One-Dimensional Wave Equations with Nonlocal Conditionsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record